×

Found 235 Documents (Results 1–100)

Multiple Markov properties of Gaussian processes and their control. (English) Zbl 1380.60042

Accardi, Luigi (ed.) et al., White noise analysis and quantum information. Based on the workshop on infinite dimensional analysis and quantum probability and their applications (IDAQP), Institute for Mathematical Sciences, National University of Singapore, Singapore, March 3–7, 2014. Hackensack, NJ: World Scientific (ISBN 978-981-3225-45-9/hbk; 978-981-3225-47-3/ebook). Lecture Notes Series. Institute for Mathematical Sciences. National University of Singapore 34, 127-136 (2018).
MSC:  60G15 94A17 60H40
PDFBibTeX XMLCite
Full Text: DOI Link

Random smooth functions on compact Riemannian manifolds. (English) Zbl 1350.53022

Albin, Pierre (ed.) et al., Geometric and spectral analysis. CRM workshops on ‘Geometry of eigenvalues and eigenfunctions, June 4–8, 2012’, ‘Manifolds of metrics and probabilistic methods in geometry and analysis’, July 2–6, 2012, ‘Spectral invariants on non-compact and singular spaces’, July 23–27, 2012, Centre de Recherches Mathématiques, Montréal, Canada. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1043-8/pbk; 978-1-4704-2059-8/ebook). Contemporary Mathematics 630. Centre de Recherches Mathématiques Proceedings, 319-335 (2014).
PDFBibTeX XMLCite
Full Text: DOI

Maximum entropy and determinate action on random processes with a \(1/f\) spectrum. (Russian, English) Zbl 1274.60174

Dokl. Akad. Nauk, Ross. Akad. Nauk 444, No. 6, 616-619 (2012); translation in Dokl. Phys. 57, No. 6, 229-232 (2012).
MSC:  60H05 94A17
PDFBibTeX XMLCite
Full Text: DOI Link

Ambit processes and stochastic partial differential equations. (English) Zbl 1239.91188

Di Nunno, Giulia (ed.) et al., Advanced mathematical methods for finance. Berlin: Springer (ISBN 978-3-642-18411-6/hbk; 978-3-642-18412-3/ebook). 35-74 (2011).
PDFBibTeX XMLCite
Full Text: DOI Link

The physics of information technology. Reprint of the 2000 hardback ed. (English) Zbl 1220.81055

Cambridge Series on Information and the Natural Sciences. Cambridge: Cambridge University Press (ISBN 978-0-521-21022-5/pbk). xiv, 370 p. (2011).
PDFBibTeX XMLCite

A zero-one law for linear transformations of Lévy noise. (English) Zbl 1206.60037

Viana, Marlos A. G. (ed.) et al., Algebraic methods in statistics and probability II. AMS special session algebraic methods in statistics and probability, March 27–29, 2009, University of Illinois at Urbana-Champaign, Champaign, Il, USA. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4891-3/pbk). Contemporary Mathematics 516, 189-197 (2010).
PDFBibTeX XMLCite
Full Text: arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software